# SDR ASAA2017082921896

- Difficulty date: August 29, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A812553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FROM BS 767 TO BS 787 AND STR. 25R "L" ANGLE SUPPORT HAS CORR. GROUNDED - YES. REMOVED AFT PIT "L" SUPPORT ANGLE IAW SRM 51-40-02. REMOVED CORROSION ORIGINAL THICKNESS .050" REMOVED .011" REMAINING THICKNESS .039" FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. LOCATED AND DRILL 1 EACH NEW PART 146A8125-53 PO 898745.1 IAW BAC DWG 146A0081 REV-. INSTALLED NUT PLATES IAW SRM 51-40-02 AND BAC DWG 146A0081 REV-. INSTALLED IAW BAC DWG 146A0081.
